# SDR DHL2003742518

- Difficulty date: November 19, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DISCREPANCY AS FOLLOWS, N/R 59874 CABIN STR 15L CRACKS STA 724D.  REMOVED FASTENERS FOR ACCESS IAW B-727 SRM 51-30-2.  CUT OUT DAMAGE AREA AS REQUIRED FOR REPAIR IAW B-727 SRM 53-10-3 FIG 5.  FABRICATED FUSELAGE STRINGER REPAIR 1 CHANNEL MAT USED 7075 T6 .040 PO 9912620 DIM 4.5 X 3 INCH AND TAPED FILLER AND RADIUS FILLER MAT USED 2024 T3 .080 PO 900103 IAW B-727 SRM 53=10-3 FIG 1.  ALODINED AND PRIMED IAW B-727 SRM 51-10-2.
